# SDR UALA2012041502263

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 47,387 hours, 18,899 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER GATE MECHANIC, EMERGENCY LIGHT TEST FAILS.  REPLACED EMERGENCY LIGHT BATTERY PACK AT DOOR 1L, OPS NORMAL.
